# SDR 99ZZZX3911

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300RX
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 572
- Propeller: Hartzl HCB3TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Lock
- Part number: B83037
- Condition: Worn
- Location: Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HAS NEW STYLE BLADE LOCKS.  COTTERPIN THAT HOLDS SPRING AND LOCK IN ASSEMBLY IS FAILING OR WEARING OUT THE HOLES IN HOUSING.
